MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Masui. The Japanese journal of anesthesiology · 2009

[Case of anosmia which appeared after anaphylactic shock due to intravenous heparin].

Kobinata Hiroyuki, Yamamoto Mamoru, Ishikawa Seiji, Uchida Tokujiro, Nakazawa Koichi, Makita Koshi

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A patient developed anaphylactic shock after a heparin dosage during an operation to make inner shunt for chronic renal failure of Alport syndrome. The operation was canceled and the patient was admitted to the ICU with tracheal intubation. He was extubated safely on the fifth postoperative day, but he lost the sense of smell from the day after. Abnormality of the nasal mucosa was not recognized. The smell disorder improved slowly in three or four weeks. Anosmia after anaphylactic shock is very rare, but we should be careful for this complication after anaphylactic shock.

Для цитирования: Kobinata Hiroyuki, Yamamoto Mamoru, Ishikawa Seiji, Uchida Tokujiro, Nakazawa Koichi, Makita Koshi. [Case of anosmia which appeared after anaphylactic shock due to intravenous heparin].. Masui. The Japanese journal of anesthesiology. 2009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.